# SDR WX0A2016112173203

- Difficulty date: November 17, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N225NV
- Make and model: Airbus A320-214
- Aircraft serial: 706
- Aircraft time: 45,583 hours, 33,612 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 1555A990001
- Part serial: 0970
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT RECEIVED GREEN HYD LOW LEVEL ECAM. COMPLIED WITH ECAM ACTIONS. AFTER EXTENDING LANDING GEAR, GREEN HYD FLUID LEVEL INCREASED HALF WAY UP TO GREEN BAND. LANDED NORMAL & TAXIED TO GATE NORMAL. REPLACED PTU MANIFOLD IAW AMM 29-11-15. SERVICED HYD SYSTEM GREEN SYSTEM WITH 5 GALLONS OF FLUID IAW AMM 12-12-00. PERFORMED OPS TEST OF GREEN HYD SYSTEM IAW AMM 29-11-00. TEST GOOD. OPS AND LEAK TEST OF PTU MANIFOLD GOOD IAW AMM 29-11-15.
